# SDR DALA2024062706540

- Difficulty date: June 24, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0412551) FORWARD CARGO BAY SHIELD FWD OF DOOR IS DAMAGED. REMOVED, INSTALLED AND REPLACED FWD CARGO BAY SHIELD FWD OF DOOR IAW B737-800 SRM 51-40-02-0G AND DRAWING 143A0080.
